# SDR 2008UALA05414

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 660 STR 25L, FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE & INSTALLED DOUBLER REPAIR.
